# SDR CALA2015072100591

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 42,480 hours, 17,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT CHORD 23L, SEVERAL SPOTS STATION 288 - 351.  REPAIR PERFORMED IAW ECRA 5310-06549.
